# SDR AU960258

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 41423
- Condition: Deteriorated
- Location: Fuel Storage Sys
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) LH AUXILIARY FUEL CELL DISINTEGRATING IN AREA OF CONTACT WITH  GASKET SEALER - FUEL CELLS ARE A RELATIVELY NEW ITEM
